Z/kZ-finiteness for certain S1-spaces

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)607-615
Number of pages9
JournalOsaka Journal of Mathematics
Volume29
Issue number3
Publication statusPublished - 1992

Fingerprint

Finiteness

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Z/kZ-finiteness for certain S1-spaces. / Sumi, Toshio.

In: Osaka Journal of Mathematics, Vol. 29, No. 3, 1992, p. 607-615.

Research output: Contribution to journalArticle

@article{7cb78e6da15141d7bbfc5d1301f0ef8c,
title = "Z/kZ-finiteness for certain S1-spaces",
author = "Toshio Sumi",
year = "1992",
language = "English",
volume = "29",
pages = "607--615",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "3",

}

TY - JOUR

T1 - Z/kZ-finiteness for certain S1-spaces

AU - Sumi, Toshio

PY - 1992

Y1 - 1992

UR - http://www.scopus.com/inward/record.url?scp=84972561147&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972561147&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972561147

VL - 29

SP - 607

EP - 615

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 3

ER -